# SDR DALA1157460694

- Difficulty date: September 26, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 45,008 hours, 17,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 141N51911
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BL 0 CORD AREA OF CORROSION STA 324-377.  REMOVED CORROSION AND AREA WAS OUT OF LIMITS.  REPLACED SUPPORT CHANNEL P/N 141N5191-1 IAW SRM 51-40-01.
